Armenian Journal of Mathematics

On Certain Subclass of Analytic Functions

Noor, Khalida Inayat and Khan, Nasir and Ahmad, Qazi Zahoor and Khan, Nazar and Chung, Yao Liang (2018) On Certain Subclass of Analytic Functions. Armenian Journal of Mathematics, 10 (11). pp. 1-15. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
271Kb

Abstract

In the present investigation, a new general subclass $M_{\alpha ,\beta }\left( \phi \right) $ of analytic functions is defined. Some subordination relations, inclusion relations, integral preserving properties, convolution properties and some other interesting properties are studied.

Item Type:Article
Subjects:05-xx Combinatorics
11-xx Number theory
30-xx Functions of a complex variable
47-xx Operator theory
ID Code:834
Deposited By:Professor Anry Nersesyan
Deposited On:10 Dec 2018 16:51
Last Modified:17 Dec 2018 14:17

Repository Staff Only: item control page